Medication


#1
hello do other people with pd notice going into a trance?
could it be pd or medication?

#2
hi it could be medication cos i was like that on pregabalin,,extreme fatigue can also take its toll.

neenag:grin:

#3
I have begun to notice this. It happens to me when I sit down after being active and relax with a cup of tea, I don't doze, it is different but I sit there and pour the tea in my lap.

#4
Hi Norrie. I am on Sinemet and Mirapexin and some days can't even remember my own name.


Have just returned from shopping and cant remember what I have bought. It is almost like having far too much to drink and trying to act sober. On the good side its far cheaper. Today I am particularly bad because I was very late taking the medication this morning.

Hope everyone enjoys their weekend despite the weather.

#5
hello...im on that medication as well, some times
words dont come out, it slured when it does.
i think im going to go on a higher dose
because i feely medication is wearing off too soon,

#6
hi norrie,im on sinemet,mirapexon,and pregablin,for nerve pain in legs and back.in the day time i feel wot i would call,doppy,wont to fall to kip a lot,with no sign it goin to happin.which makes life quite difficult at times.me voice goes slurrey when meds are wearing off also,like drunk.:rolling_eyes:dr says,they help pd,and with neuro pain,but side effects you will have:rolling_eyes:carnt win eh?

#7
I have also noticed my voice is very slurry particularly when I'm tired. Also find I mean to say one thing and something completely different comes out.